An embedding domain approach for a class of 2-d shape optimization problems: mathematical analysis

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/57100

Show simple item record


dc.contributor.author Haslinger, Jaroslav
dc.contributor.author Kozubek, Tomáš
dc.contributor.author Kunisch, Karl
dc.contributor.author Peichl, Gunther
dc.date.accessioned 2006-10-13T09:03:01Z
dc.date.available 2006-10-13T09:03:01Z
dc.date.issued 2004
dc.identifier.citation Journal of mathematical analysis and applications. 2004, vol. 290, issue 2, p. 665-685. en
dc.identifier.issn 0022-247X
dc.identifier.uri http://hdl.handle.net/10084/57100
dc.description.abstract This contribution combines a shape optimization approach to free boundary value problems of Bernoulli type with an embedding domain technique. A theoretical framework is developed which allows to prove continuous dependence of the primal and dual variables in the resulting saddle point problems with respect to the domain. This ensures the existence of a solution of a related shape optimization problem in a sufficiently large class of admissible domains. en
dc.language.iso en en
dc.publisher Academic Press en
dc.relation.ispartofseries Journal of mathematical analysis and applications en
dc.relation.uri http://dx.doi.org/10.1016/j.jmaa.2003.10.038 en
dc.subject shape optimization en
dc.subject embedding domain technique en
dc.subject bernoulli problem en
dc.title An embedding domain approach for a class of 2-d shape optimization problems: mathematical analysis en
dc.type Article en
dc.identifier.location Není ve fondu ÚK en
dc.identifier.doi 10.1016/j.jmaa.2003.10.038
dc.identifier.wos 000188854400023

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics